# SDR NACA2024032200002

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,203 hours, 18,992 cycles
- Engine: Pwa PW4060
- Engine time: 700 hours, 283 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE 1 IGNITOR PLUGS INSPECTION FOUND IGNITOR PLUG WORN OUT. REMOVED AND REPLACED IGNITOR PLUG 1 ON ENGINE 1 PER AMM 74-21-02 OPS CHECK GOOD PER AMM 74-00-00
